# SDR DXTA2024041911549

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N854QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000106
- Aircraft time: 353 hours, 200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stuck
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CANNOT GET MAIN CABIN DOOR INTERIOR HANDLE TO MOVE FROM OPEN TO THE CLOSED/LOCKED POSITION WITHOUT EXTREME/EXCESSIVE FORCE.   OPENED MAIN DOOR DOOR OPENED WTNT NO EFFORT. APPLIED POWER TO AIRCRAFT & CLOSED DOOR FROM INSIDE OF ACFT. NO EXESSIVE FORCE REQUIRED. INSPECTED DOOR SOCKETS, ATTACH HARDWARE & DOOR PINS FOR EXCESSIVE FORCE, NO DAMAGE OR LOOSE HARDWARE. INSECTED PIN SOCKETS, NO EVIDENCE OF LOOSE STRIKER LATCH HARDWARE.  REMOVED STAIRS & DOOR INNER PANEL & INSPECTED MED LOCKING PIN LINKAGE. NO FOD OR LOOSE HARDWARE. OPERATED LINKAGE WITH NO BINDING. PER MCC NO FURTHER ACTION REQUIRED.  OPS CHECKED MED. OPS CHECKED GOOD. WORK DONE IAW MM 52·10-00 & 52·10-05.
